# SDR MWEA040039

- Difficulty date: March 29, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N806ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48032
- Aircraft time: 41,434 hours, 43,307 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Frame
- Part number: 991183879
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY CANTED FRAME WEB HAS A CRACK LOCATED JUST RIGHT OF FORWARD VERTICAL STABILIZER FRONT ATTACH TANG.  FABRICATED AND INSTALLED DOUBLER.
